MathSciNet Relay Station
MathSciNet bibliographic data
MR779391 06F99 (08A65)
Bergman, George M.; Kaplansky, Irving A cofinal coloring theorem for partially ordered algebras. Order 1 (1985), no. 3, 259–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement